Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On rings for which homogeneous maps are linear


Authors: P. Fuchs, C. J. Maxson and G. Pilz
Journal: Proc. Amer. Math. Soc. 112 (1991), 1-7
MSC: Primary 16S50; Secondary 16Y30
DOI: https://doi.org/10.1090/S0002-9939-1991-1042265-6
MathSciNet review: 1042265
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be the collection of all rings $ R$ such that for every $ R$-module $ G$, the centralizer near-ring $ {M_R}(G) = \{ f:G \to G\vert f(rx) = rf(x),r \in R,x \in G\} $ is a ring. We show $ R \in R$ if and only if $ {M_R}(G) = {\text{En}}{{\text{d}}_R}(G)$ for each $ R$-module $ G$. Further information about $ R$ is collected and the Artinian rings in $ R$ are completely characterized.


References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, The structure of rings, Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, RI, 1964. MR 0222106 (36:5158)
  • [2] C. J. Maxson and K. C. Smith, Simple near-ring centralizers of finite rings, Proc. Amer. Math. Soc. 75 (1979), 8-12. MR 529202 (81c:16047)
  • [3] C. J. Maxson and A.P.J. van der Walt, Centralizer near-rings over free ring modules, J. Austral. Math. Soc. (to appear).
  • [4] J. D. P. Meldrum, Near-rings and their links with groups, Research Notes in Math., vol. 134, Pitman Publ. Co., London, 1986. MR 854275 (88a:16068)
  • [5] G. F. Pilz, Near-rings, 2nd ed., North Holland, Amsterdam, 1983. MR 721171 (85h:16046)
  • [6] L. H. Rowen, Ring theory, Vol. I., Pure and Appl. Math., vol. 127, Academic Press, San Diego, 1988. MR 940245 (89h:16001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16S50, 16Y30

Retrieve articles in all journals with MSC: 16S50, 16Y30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1042265-6
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society